# SDR SWIA2021091060882

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR ENTRY SILL HAS AREAS OF CORROSION FROM APPROX FS310.0 TO FS 349.0   (C-CHECK RO 9/8/21)    REMOVED LOWER SILL ANGLE AND INSTALLED NEW PAX DOOR ENTRY LOWER SILL ANGLE PN SH670-31875-3 REF DWG SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.
